IGB

Connexion

(Article of periodic en Anglais - 1977)

Document title

Dual extended geometric programming problems and the gravity model

Authors(s) and Affiliation(s)

CHARNES A. ; HAYNES K. E. ; PHILLIPS F. ; WHITE G. M. ;

Abstract

Relations entre la formulation étendue et la formulation ordinaire de programmation géométrique du modèle de gravité.

Source

Article of periodic

published at : Journal of regional science

Editor :

Millesime : 1977, vol. 17, no1 [pp. 71-76]

Language

Anglais

Refdoc record number (ud4) : 12924563 : Permanent link - XML version
Powered by Pxxo